# SDR ASAA2015110113589

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,666 hours, 9,470 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE "ECONOMIC" FAULT 73-31371 "UPPER EGT SECTORS READING HIGH" FOUND DURING RECENT FAULTS, ESN 894-851, CORRECT/REPAIR WITHIN 500 FLT HOURS.  ACFT GROUNDED. ON DEFERRAL.
